MathSciNet Relay Station
MathSciNet bibliographic data
MR2957642 11H06 (11D09 52C05 94C05)
Fukshansky, Lenny; Henshaw, Glenn; Liao, Philip; Prince, Matthew; Sun, Xun; Whitehead, Samuel On integral well-rounded lattices in the plane. Discrete Comput. Geom. 48 (2012), no. 3, 735–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement